ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Sundar, K and Mukunda, N and Simon, R (1995) Coherent-mode decomposition of general anisotropic Gaussian Schell-model beams. In: Journal of the Optical Society of America A: Optics and Image Science, 12 (3). pp. 560-569.

This list was generated on Tue Oct 15 06:52:06 2019 IST.